# SDR SIMA200502504

- Difficulty date: January 23, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 11,667 hours, 11,977 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI CREW REPORTED FUEL SMELL IN THE CABIN AND COCKPIT.  PASSENGER REPORTED THE SMELL AT ROW 8.  MAINTENANCE GROUND RUN ENGINES TO CHECK AIR CONDITION SYSTEM FOR FUEL ODOR.  NONE WAS DETECTED AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200503049) (K)
